# SDR DL75K050715

- Difficulty date: November 17, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 18,610 hours, 7,860 cycles
- Engine: Pwa PW2037
- Engine time: 21,788 hours, 9,437 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Ecu
- Condition: Inoperative
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

OFF LT IN GEN CONT SWITCH.  ATTEMPTED ONE RESET. GEN OFF LIGHT RE-ILLUMINATED.  DURING CLIMBOUT APU LIGHT, ATTEMPTED ONE RESTART APU RPM 103 PERCENT AND APU FAULT THE SECOND TIME.  T/S PER FIM.  PERFORMED BITE ON ECU AND FOUND OVERSPEED ON APU NOT OPERATING.  MINI FLAG SHOWED P2 SENSOR.  REMOVED AND REPLACED P2 SENSOR PER AMM.  RAN APU, ALL CHECKS NORMAL.
